Kodai Mathematical Journal

Global attractors for a Kirchhoff type plate equation with memory

Xiaobin Yao, Qiaozhen Ma, and Ling Xu

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

A Kirchhoff type plate equation with memory is investigated. Under the suitable assumptions, we establish the existence of a global attractor by using the contraction function method.

Article information

Source
Kodai Math. J., Volume 40, Number 1 (2017), 63-78.

Dates
First available in Project Euclid: 21 March 2017

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1490083224

Digital Object Identifier
doi:10.2996/kmj/1490083224

Mathematical Reviews number (MathSciNet)
MR3626574

Zentralblatt MATH identifier
1373.35057

Citation

Yao, Xiaobin; Ma, Qiaozhen; Xu, Ling. Global attractors for a Kirchhoff type plate equation with memory. Kodai Math. J. 40 (2017), no. 1, 63--78. doi:10.2996/kmj/1490083224. https://projecteuclid.org/euclid.kmj/1490083224


Export citation